What cold medicine is safe while pregnant UK?

What medicines are safe to take for a cold while pregnant?

Safe OTC Cold and Flu Treatment to Use During Pregnancy

  • Acetaminophen (Tylenol)
  • Actifed.
  • Saline nasal drops or spray.
  • Sudafed.
  • Tylenol Sinus.
  • Tylenol Cold and Flu.
  • Warm salt/water gargle.

Can I take cold medicine while pregnant UK?

The NHS advises women to avoid taking medicines when they are pregnant, ideally. Particularly in the first three months. And often, colds or minor aches and pains do not require treatment with medicines. Check with your pharmacist, midwife or GP before taking any medicine when you are pregnant (NHS, 2018b).

How do you fight a cold when pregnant?

What can you do to feel better if you get a cold during pregnancy?

  1. Rest. Taking a cold to bed doesn’t necessarily shorten its duration, but if your body is begging for some rest, be sure to listen.
  2. Stay active. …
  3. Keep eating. …
  4. Focus on foods with vitamin C. …
  5. Chow down on more zinc. …
  6. Drink up. …
  7. Supplement safely. …
  8. Sleep easy.
THIS IS INTERESTING:  Does Enfamil Nutramigen help with gas?

Is Neozep safe for pregnant?

Do not take Neozep® if you are pregnant or breastfeeding. We strongly recommend that you consult your doctor regarding your ailment.

Can I have cold and flu tablets when pregnant?

Medication during pregnancy

Ideally, you should avoid taking medicines when you’re pregnant, particularly during the first 3 months. Conditions such as colds or minor aches and pains often don’t need treating with medicines.

Can I use Vicks when pregnant NHS?

Vicks Vaporub is safe for mums-to-be and helps relieve the symptoms of a blocked nose, sore throat and cough. It is available as an ointment for rubbing on the chest, throat or back, and can also be added to hot water and the vapours inhaled.

Can you take Lemsip cold and flu when pregnant?

The product should not be used during pregnancy unless recommended by a healthcare professional (see section 4.6). Use during breastfeeding should be avoided, unless recommended by a healthcare professional (see section 4.6).

Can I take Sudafed while pregnant?

Pseudoephedrine and phenylephrine are available over the counter as Sudafed and are safe for many women to use during pregnancy. However, women who have high blood pressure should not take pseudoephedrine without first talking to a doctor. The drug can raise blood pressure and can cause jitters and racing heartbeats.

Is paracetamol safe in pregnancy?

Pregnancy and breastfeeding

Paracetamol is the first choice of painkiller if you’re pregnant or breastfeeding. It’s been taken by many pregnant and breastfeeding women with no harmful effects in the mother or baby.

Can I take vitamin C for a cold while pregnant?

“You should avoid taking over-the-counter medicines in most cases,” says Dr. Favetta. “Instead, it’s best to turn to natural remedies to fight your cold symptoms.” And while it might be tempting to take dietary supplements that are rich in vitamin C, you should avoid taking these while you’re pregnant, as well.

THIS IS INTERESTING:  Question: Can Abilify cause miscarriage?

Is Bioflu safe for pregnant?

Is Bioflu® safe for pregnant or breastfeeding moms? Bioflu® is not recommended for pregnant and breastfeeding women. As a general precaution, we strongly recommend that you consult your doctor before taking medicines especially if you are pregnant or breasfeeding.

Is benylin safe during pregnancy?

Benylin in pregnancy. The brand ‘Benylin’ now covers a range of different cough medicines, so it is important to look carefully at the ingredients before taking it during pregnancy. The current UK ‘Benylin Dry and Tickly cough syrup’ only contains glycerol and sucrose which would be considered safe in pregnancy.

Is Decolgen Forte safe for pregnant?

These medicines are contraindicated if the patient is pregnant or breastfeeding. Paracetamol, when taken within the recommended dose and duration of treatment, has low incidence of side effects. Skin rashes and minor stomach and intestinal disturbances have been reported.